# SDR QXEA200300808

- Difficulty date: July 9, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 14,082 hours, 19,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61047811
- Part serial: 010628
- Condition: Discharged
- Location: Cabin
- Part time: 10,006 hours, 14,085 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX- AFT INTERIOR CEILING EMERGENCY LIGHT INOPERATIVE AND AFT RIGHT HAND EXTERIOR EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED BATTERY PACK. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
